On D-connected sets in the space $V^q$
Annales Polonici Mathematici, Tome 31 (1975) no. 3, pp. 221-231
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_31_3_221_231,
author = {S. Topa},
title = {On {D-connected} sets in the space $V^q$},
journal = {Annales Polonici Mathematici},
pages = {221--231},
year = {1975},
volume = {31},
number = {3},
doi = {10.4064/ap-31-3-221-231},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-31-3-221-231/}
}
S. Topa. On D-connected sets in the space $V^q$. Annales Polonici Mathematici, Tome 31 (1975) no. 3, pp. 221-231. doi: 10.4064/ap-31-3-221-231
Cité par Sources :